These are the three points where I have been most vulnerable. I got diagnosed back in 2006, so I have been taking Madopar, Rotigotin and amatadine-sulpahete (PK-Mertz) for over 10 years noe and they seem to bo helping much…Recently I got into a number of accident by falling off my bicycle and off the stairs with no major injuries. Plus, in the evenings in “OFF” periods my articulation is hardly understandable I have also noticed that Madopar is taking effect later ang wearing off more quickly…ang I got a succesful DBS inplant (ST Jude )three years ago…I wonder which way to turn to to slow down the progress…I What is the next STEP??? Any ideas?
Oh, Yes I nearly forgot that I have lived a very active life /exercising and running biking daily/ and have been trying to eat like I have been advised ( little protein in the day cus it’s slowing down the impact of madopar) . My doing of exercises is becoming more and more dificult cus of a constant cramp-like (tension) in the abdomenal part of my body.
We just wanted to say hi and to welcome you to our forum. You’re sure to hear from our lovely community members soon, who always have helpful advice and valuable experience to share. We recommend you have a look around our website, at Parkinsons.org.uk, where you’ll find a wealth of information and support. This archived forum discussion about Vertigo is a good place to start, and a search for the term will yield even more data. We also have a free and confidential helpline, at 0808 800 0303, and we recommend you give them a call when you can. They have access to knowledge and resources that answer just about any question you have.
I have been suffering with abdominal pain for nearly a year now. I have recently had a bout of vertigo which was a nightmare! I am wondering if we have similar problems. I was diagnosed with Parkinson’s about 3 years ago and like yourself I was a regular member of my local gym and considered myself as fit . I have been told by a good friend who is a health care professional that this may be a symptom of ‘wearing off ‘ . I need to see my Parkinson’s nurse I think .
Hi Miffy, Abdominal pain may come from a number os sources (Incl. PD) The reason might be wearing off that you mention, , however I think 3 years is not long enough to grow resistance for the drug…Your specialist may e a right solution, nevertheless I seriously think that DOCTORS make guesses on the basis of what you’re saying. The best healer can be yourself, getting the best attitude and food four your system:) Is sleeping an issue with you? Niightmares should not be regarded nightmares as long as you can tell a bad joke about yourself. I’ve been trying for two decades and still I manage TO MAKE SOME people laugh…